MAUDE Adverse Event Report: ON-X LIFE TEHCNOLOGIES, INC. ON-X PROSTHETIC HEART VALVE; MECHANICAL HEART VALVE

ON-X LIFE TEHCNOLOGIES, INC. ON-X PROSTHETIC HEART VALVE; MECHANICAL HEART VALVE
Model Number ONXACE
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Test Result (2695)
Date of Event 11/30/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Patient reported to on-x on (b)(6) 2016, that 11 days post-operatively he had to return to the hospital with an inr of 6.8 and that his pericardial sac had filled with over a liter of blood.Due to his condition medical staff did an emergency removal of blood with a needle through the chest, with no time for anesthesia.The sac was then emptied.The valve remains implanted.This is being reported because it is a bleeding event, which is defined in the aats/sts guidelines as valve-related, and that the bleeding event required immediate medical intervention to prevent permanent injury.Thus, this is being treated as reportable.There is no further information on why his anticoagulation was so far out of range.

Brand Name
ON-X PROSTHETIC HEART VALVE
Common Device Name
MECHANICAL HEART VALVE
Manufacturer (Section D)
ON-X LIFE TEHCNOLOGIES, INC.
1300 e. anderson ln
bldg b
austin TX 78752
MDR Report Key5442537
Report Number1649833-2016-70006
Device Sequence Number302559
Product Code DYE
UDI-Device Identifier00851788001471
UDI-Public00851788001471
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 02/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/19/2019
Device Model NumberONXACE
Device Catalogue NumberONXACE-25
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2016
Initial Report FDA Received Date02/17/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR